# SDR UALA2010100403671

- Difficulty date: October 2, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,060 hours, 8,345 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Part serial: 6521
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS FAILED OPS CHECKS. TROUBLESHOT PORTABLE FLIGHT DECK EMERGENCY LIGHT CONTROL CIRCUIT IAW WDM.  REPLACED FLIGHT DECK PORTABLE EXIT LIGHT WITH A SERVICEABLE UNIT IAW MM AND OPS CHECK GOOD.
